# SDR DALA2025081806156

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 58,428 hours, 42,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 9563 AFT BULKHEAD EMERGENCY EXIT LIGHT FLICKERING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERG BATT ASSY B5-260.PER B717 AMM 33-51 AND BATT PER B717B AMM 33-51 OPS CHK OK. (6671296)
